# SDR USAA2012043000002

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24765
- Aircraft time: 90,769 hours, 16,635 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - RIGHT OVERWING SLIDE DOOR ACTUATOR CONNECTOR DAMAGED.  REPLACED RIGHT OVERWING SLIDE DOOR ACTUATOR CONNECTOR IAW B767 SWPM 25-61-16, OPS CHECKED GOOD IAW B767 AMM 25-65-00-42-010.
